# SDR 07FDEA00692

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 38,485 hours, 19,581 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Downlock Switch
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, 400 AGL, RECEIVED A "TO LOW GEAR" VERBAL WARNING, LDG GEAR POSITION DETECTION SYS WAS IN POS "1", SWITCHED TO SYS "2" AND CONTINUED  PERFORMED GO-AROUND.  ON SECOND ATTEMPT, THERE WAS NO WARNING, ALL SYSTEMS SHOWED GEAR DOWN, AND LANDED.  IND R PER TSM AND GPWS SELF TEST, LEVEL NR 5, FLT LEG HISTORY INDICATED, EXT FAULT GEARSWITCH FAULT (79GB).  DOWNLOCK SWITCH P/N OF OLD/REMOVED SWITCH AS  FOLLOWS-(141FLO1D3--DATE 6/92, CPN# 2310526).  REMOVED AND REPLACED SAME PER A300-600 MM NR 32-00-00-4, OPS CHK NORMAL PER A300-600 MM NR 34-48-00-5-02.
